Movatterモバイル変換


[0]ホーム

URL:


Skip to main content
Springer Nature Link
Log in

Some Results on Exclusive Sum Labelings of Hypergraphs

  • Original Paper
  • Published:
Graphs and Combinatorics Aims and scope Submit manuscript

Abstract

We generalize the concept of exclusive sum labelings of graphs (cf. Miller et al., JCMCC 55:137–148,2005) and determine the exclusive sum number for several classes of hypergraphs. The results disclose a significant difference between graphs (i.e. 2-uniform hypergraphs) and “genuine” hypergraphs.

This is a preview of subscription content,log in via an institution to check access.

Access this article

Log in via an institution

Subscribe and save

Springer+ Basic
¥17,985 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price includes VAT (Japan)

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Berge, C.: Hypergraphs. North-Holland, Amsterdam (1989)

  2. Gallian, J.A.: A dynamic survey of graph labeling. Electron. J. Comb.19(DS6), 144–150 (2012)

  3. Harary, F.: Sum graphs and difference graphs. Congr. Numer.72, 101–108 (1990)

    MathSciNet  Google Scholar 

  4. Miller, M., Patel, D., Ryan, J., Sugeng, K.A., Slamin, K.S., Tuga, M.: Exclusive sum labeling of graphs. JCMCC55, 137–148 (2005)

  5. Ryan, J.: Exclusive sum labeling of graphs: a survey. AKCE J. Graphs Combin.6(1), 113–126 (2009)

    MATH  Google Scholar 

  6. Sonntag, M., Teichert, H.-M.: On the sum number and integral sum number of hypertrees and complete hypergraphs. Discrete Math.236, 339–349 (2001)

    Article MathSciNet MATH  Google Scholar 

  7. Teichert, H.-M.: The sum number of\(d\)-partite complete hypergraphs. Disc. Math. Graph Theory19, 79–91 (1999)

    Article MathSciNet MATH  Google Scholar 

  8. Tuga, M., Miller, M., Ryan, J., Ryjáček, Z.: Exclusive sum labelings of trees. JCMCC55, 109–121 (2005)

    Article MATH  Google Scholar 

  9. Tuga, M., Miller, M.:\(\Delta \)-optimum exclusive sum labeling of certain graphs with radius one. In: Akiyama, J., et al. (eds.) IJCCGGT 2003, LNCS, Vol. 3330, pp. 216–225 (2005)

  10. Wang, H., Li, P.: Some results on exclusive sum graphs. J. Appl. Math. Comput.34, 343–351 (2010)

    Article MathSciNet MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

  1. Faculty of Mathematics and Computer Science, Technische Universität Bergakademie Freiberg, Prüferstr. 1, 09596, Freiberg, Germany

    Martin Sonntag

  2. Institute of Mathematics, University of Lübeck, Ratzeburger Allee 160, 23562, Lübeck, Germany

    Hanns-Martin Teichert

Authors
  1. Martin Sonntag

    You can also search for this author inPubMed Google Scholar

  2. Hanns-Martin Teichert

    You can also search for this author inPubMed Google Scholar

Corresponding author

Correspondence toMartin Sonntag.

Rights and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Sonntag, M., Teichert, HM. Some Results on Exclusive Sum Labelings of Hypergraphs.Graphs and Combinatorics31, 2401–2412 (2015). https://doi.org/10.1007/s00373-015-1525-6

Download citation

Keywords

Mathematics Subject Classification

Access this article

Subscribe and save

Springer+ Basic
¥17,985 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price includes VAT (Japan)

Instant access to the full article PDF.

Advertisement


[8]ページ先頭

©2009-2025 Movatter.jp